Alert archive / Texas / Tornado Warnings in 2005
Tornado Warning 47, NWS Lubbock, TX
NWS Lubbock, TX issued this tornado warning at Jun 9, 2005, 7:40 PM CDT for Floyd County, Texas. It was in force for 35 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2005, 7:40 PM CDT (00:40 UTC)
- Expired
- Jun 9, 2005, 8:15 PM CDT
- In force
- 35 min
- Issued by
- NWS Lubbock, TX
- Area
- Counties, with a storm outline in the text
County Floyd County, TX
The radar
The Lubbock radar (KLBB), 51 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 7:46 PM CDT | TORNADO | 4 Ese Petersburg, TX | |
| Jun 9, 7:56 PM CDT | TSTM WND DMG | 10 Sw Floydada, TX | STRUCTURAL DAMAGE TO GIN IN MCCOY. |
| Jun 9, 7:56 PM CDT | TORNADO | 11 Sw Floydada, TX | MULTIPLE VORTEX TORNADO NEAR FM 54. TORNADO APPROXIMATELY 1/4 TO 1/2 MILE WIDE. |
| Jun 9, 8:19 PM CDT | HAIL 1.75 | 11 Ssw Floydada, TX | REPORTED NEAR THE FLOYD/CROSBY COUNTY LINE SOUTH OF MCCOY |
| Jun 9, 8:20 PM CDT | TORNADO | 8 S Floydada, TX | TORNADO REPORTED NEAR HIGHWAY 62 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 3:30 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1214 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 2020 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KLUB 100040 TORLUB TXC153-100115- /O.NEW.KLUB.TO.W.0047.050610T0040Z-050610T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LUBBOCK TX 740 PM CDT THU JUN 9 2005 THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A * TORNADO WARNING FOR... FLOYD COUNTY IN NORTHWEST TEXAS * UNTIL 815 PM CDT * AT 736 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST DANGEROUS PART OF THIS STORM WAS LOCATED 12 MILES SOUTHWEST OF FLOYDADA...MOVING NORTHEAST AT 15 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE FLOYDADA. A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS. IN ADDITION TO THE THREAT OF A TORNADO...VERY LARGE HAIL UP TO SOFTBALL SIZE AND DAMAGING WINDS CAN BE EXPECTED. GO TO A SAFE PLACE NOW TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 7 4 5 1 2 9 0. LAT...LON 3404 10156 3384 10156 3384 10118 3410 10124 $$
3 follow-up statements
000 WWUS54 KLUB 100049 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 748 PM CDT THU JUN 9 2005 TXC153-100115- /O.CON.KLUB.TO.W.0047.000000T0000Z-050610T0115Z/ FLOYD TX- 748 PM CDT THU JUN 9 2005 ...A TORNADO WARNING CONTINUES UNTIL 815 PM CDT FOR FLOYD COUNTY... A TORNADO WAS REPORTED AT 746 PM BY A TRAINED WEATHER SPOTTER 4 MILES SOUTHEAST OF PETERSBURG ON THE FLOYD COUNTY LINE. AT 745 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADIC THUNDERSTORM. THE MOST DANGEROUS PART OF THIS STORM WAS LOCATED 11 MILES SOUTHWEST OF FLOYDADA...MOVING NORTHEAST AT 10 MPH. THIS TORNADO MAY BE WRAPPED IN RAIN AND NOT EASILY SEEN. IF YOU WAIT UNTIL YOU SEE OR HEAR IT COMING IT MAY BE TOO LATE. TAKE SHELTER NOW IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3404 10156 3384 10156 3384 10118 3410 10124 $$
000 WWUS54 KLUB 100057 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 755 PM CDT THU JUN 9 2005 TXC153-100115- /O.CON.KLUB.TO.W.0047.000000T0000Z-050610T0115Z/ FLOYD TX- 755 PM CDT THU JUN 9 2005 ...A TORNADO WARNING CONTINUES UNTIL 815 PM CDT FOR FLOYD COUNTY... A TORNADO CONTINUES ON THE GROUND 4 MILES EAST OF THE FLOYD COUNTY LINE CROSSING HIGHWAY 54 MOVING NORTHEAST AT 753 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADIC THUNDERSTORM. THE MOST DANGEROUS PART OF THIS STORM WAS LOCATED 11 MILES SOUTHWEST OF FLOYDADA...MOVING NORTHEAST AT 10 MPH. THIS TORNADO MAY BE WRAPPED IN RAIN AND NOT EASILY SEEN. IF YOU WAIT UNTIL YOU SEE OR HEAR IT COMING IT MAY BE TOO LATE. TAKE SHELTER NOW THIS IS AN EXTREMELY DANGEROUS AND POTENTIALLY LIFE THREATENING SITUATION. IF YOU ARE NEAR THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY IN ADDITION TO THE THREAT OF A TORNADO...THIS STORM IS CAPABLE OF PRODUCING VERY LARGE HAIL UP TO SOFTBALL SIZE AND DESTRUCTIVE STRAIGHT LINE WINDS. GO TO A SAFE PLACE NOW IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3404 10156 3384 10156 3384 10118 3410 10124 $$
000 WWUS54 KLUB 100102 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 801 PM CDT THU JUN 9 2005 TXC153-100115- /O.CON.KLUB.TO.W.0047.000000T0000Z-050610T0115Z/ FLOYD TX- 801 PM CDT THU JUN 9 2005 ...A TORNADO WARNING CONTINUES UNTIL 815 PM CDT FOR FLOYD COUNTY... A HALF MILE WIDE TORNADO WAS REPORTED 4 MILES EAST OF FM 378 JUST SOUTH OF HIGHWAY 54 THE MOVEMENT OF THE TORNADO IS ERRATIC. AT 758 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADIC THUNDERSTORM. THE MOST DANGEROUS PART OF THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF FLOYDADA...MOVING EAST AT 10 MPH. A TORNADO HAS BEEN CONFIRMED TAKE COVER IN A STURDY BUILDING NOW. MOBILE HOMES AND VEHICLES ARE NOT SAFE. THIS TORNADO MAY BE WRAPPED IN RAIN AND NOT EASILY SEEN. IF YOU WAIT UNTIL YOU SEE OR HEAR IT COMING IT MAY BE TOO LATE. TAKE SHELTER NOW THIS IS AN EXTREMELY DANGEROUS AND POTENTIALLY LIFE THREATENING SITUATION. IF YOU ARE NEAR THE PATH OF THIS LARGE AND DESTRUCTIVE TORNADO...TAKE COVER IMMEDIATELY LAT...LON 3384 10106 3384 10156 3430 10156 3430 10105 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at Jun 9, 3:55 PM CDT, 3 hours 45 minutes earlier.
Area forecast discussion, Jun 9, 3:55 PM CDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 355 PM CDT THU JUN 9 2005 .SHORT TERM... NEARLY TEXTBOOK CONDITIONS IN PLACE OVER THE SOUTH AND ROLLING PLAINS TODAY. QUIESCENT DRYLINE EXTENDS FROM THE NORTH CENTRAL TEXAS PANHANDLE SOUTH AND SOUTHWEST TO JUST EAST OF CLOVIS AND SOUTH ALONG THE REMAINING TEXAS/ NEW MEXICO BORDER. SURFACE WINDS HAVE BACKED AROUND NICELY TODAY IN RESPONSE TO PRESSURE FALLS AND A SLIGHT EASTWARD MIXING OF THE DRYLINE...LEADING TO BETTER LOW LEVEL CONVERGENCE ALONG AND JUST EAST OF THE DRYLINE. LOW LEVEL MOISTURE REMAINS QUITE ABUNDANT OVER THE REGION AS DEWPOINT ADVECTION CONTINUES ON S-SSE CONVEYOR BELT. ATMOSPHERE IS BUBBLING WITH INSTABILITY WITH 3000-4000 J/KG OF CAPE COUPLED WITH 30-40KT OF BULK SHEAR AND STEEP LAPSE RATES ENOUGH FOR THUNDERSTORMS WITH SUPERCELLULAR STRUCTURE. GIVEN THE ATMOSPHERIC PROFILE...VERY LARGE HAIL AND ISOLATED TORNADOES ALSO A THREAT. THE NEXT TOPIC FOR DISCUSSION IS THE REMAINING OUTFLOW BOUNDARY OVER SOUTHWEST OKLAHOMA. THIS BOUNDARY COULD ALSO PROVIDE A DESTABILIZATION MECHANISM FOR ADDED LIFT. FOR THIS REASON WILL KEEP THE HIGHEST POPS OVER THE EAST AS SUPERCELL THUNDERSTORMS COULD EVENTUALLY EVOLVE INTO A MULTICELL COMPLEX OR EVEN AN MCS LATER ON TONIGHT AFTER 03Z. CHILDRESS SOUTH TO ASPERMONT WILL BE WATCHED FOR DEVELOPMENT DURING THE OVERNIGHT. IF AN MCS DOES FORM...MAIN THREATS TO BE DAMAGING STRAIGHT LINE WINDS...HEAVY DOWNPOURS AND SOME HAIL. VIGOROUS SHORTWAVE EXPECTED TO MOVE ACROSS THE FOUR CORNERS REGION ON FRIDAY. AFTER A POTENTIAL SLOW RECOVERY OF THE ATMOSPHERE...CONDITIONS SHOULD ONCE AGAIN DESTABILIZE FOR SEVERE THUNDERSTORMS BEGINNING FRIDAY AFTERNOON AND EXTENDING INTO THE EVENING. SYNOPTIC SCALE LIFT WILL BE WATCHED FOR POTENTIAL FURTHER EASTWARD MIXING OF THE DRYLINE. ONLY MINOR CHANGES MADE TO POP...WX AND QPF GRIDS. TORNADO WATCH IN EFFECT UNTIL 04Z. .LONG TERM... AN UNSTABLE ATMOSPHERE WILL REMAIN ACROSS WEST TEXAS FRIDAY EVENING THROUGH THE WEEKEND AS A TROUGH OF LOW PRESSURE REMAINS ACROSS THE WESTERN US. PIECES OF JET ENERGY MOVING THROUGH THIS TROUGH WILL ASSIST IN THE DEVELOPMENT OF STRONG TO SEVERE THUNDERSTORMS ALONG AND EAST OF THE DRYLINE EACH AFTERNOON THEN LINGER INTO THE EARLY MORNING HOURS. THE BEST CHANCES OF SEVERE THUNDERSTORMS APPEARS TO FRIDAY EVENING AND AGAIN ON SUNDAY. THE BEGINNING OF NEXT WEEK COULD REMAIN ACTIVE AS THE SYSTEM THAT PASSES OVER WEST TEXAS ON SUNDAY PIVOTS UP INTO THE NORTHERN PLAINS AND PUSHES A COLD FRONT/OUTFLOW TOWARDS WEST TEXAS. ENOUGH HEATING AND CONVERGENCE ALONG THIS BOUNDARY MAY BRING ANOTHER ROUND OF THUNDERSTORMS TO THE PANHANDLE OR POSSIBLY AS FAR SOUTH AS THE SOUTH PLAINS AREA. BEYOND TUESDAY IT APPEARS WE WILL SEE A RETURN OF VERY WARM TEMPERATURES AS A RIDGE OF HIGH PRESSURE BUILDS OVER WEST TEXAS IN THE MIDDLE LEVELS OF THE ATMOSPHERE. THIS SHOULD WARM HIGH TEMPERATURES BACK TOWARDS 100 DEGREES. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 59 87 60 89 / 20 20 30 20 TULIA 64 88 58 88 / 30 40 40 20 PLAINVIEW 65 89 63 88 / 30 30 40 20 LEVELLAND 66 91 64 92 / 30 20 30 20 LUBBOCK 68 90 64 90 / 30 30 40 20 BROWNFIELD 68 93 65 95 / 30 20 30 20 CHILDRESS 69 91 65 88 / 50 40 40 30 SPUR 70 93 67 90 / 40 40 50 30 ASPERMONT 71 93 68 93 / 40 30 50 30 && .LUB WATCHES/WARNINGS/ADVISORIES... TX...NONE. && 18/17
Hazardous weather outlook, Jun 9, 11:55 AM CDT, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1155 AM CDT THU JUN 9 2005 TXZ021>044-101655- BAILEY-BRISCOE-CASTRO-CHILDRESS-COCHRAN-COTTLE-CROSBY-DICKENS-FLOYD- GARZA-HALE-HALL-HOCKLEY-KENT-KING-LAMB-LUBBOCK-LYNN-MOTLEY-PARMER- STONEWALL-SWISHER-TERRY-YOAKUM- 1155 AM CDT THU JUN 9 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS NEARLY ALL OF THE EXTREME SOUTHERN PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS LATE THIS AFTERNOON AND TONIGHT. THE GREATEST THREAT FOR SEVERE THUNDERSTORMS WILL GENERALLY BE NORTH OF A LINE FROM DIMMITT TO GUTHRIE. STRONG DAYTIME HEATING WILL COMBINE WITH AN ABUNDANCE OF LOW LEVEL MOISTURE TO CREATE AN EXTREMELY UNSTABLE ATMOSPHERE BY LATE THIS AFTERNOON ACROSS THE AREA. AN OUTFLOW OF COOL AIR MOVING WESTWARD ACROSS OKLAHOMA WILL BECOME A FOCUS FOR THUNDERSTORMS AS IT MOVES INTO THE EXTREME EASTERN TEXAS PANHANDLE. IN ADDITION...THE DRYLINE IS EXPECTED TO EXTEND SOUTHWARD FROM TULIA TO PLAINS BY LATE THIS AFTERNOON. CONVERGENCE ALONG THIS BOUNDARY WILL PROVIDE AN ADDITIONAL FOCUS FOR THUNDERSTORMS...THOUGH MORE ISOLATED IN NATURE. SUFFICIENT TURNING OF WINDS WITH HEIGHT WILL SUPPORT SUPERCELL THUNDERSTORMS. THE PRIMARY THREAT FROM THE THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING WILL BE LARGE DAMAGING HAIL AND SEVERE WIND GUSTS. IN ADDITION...THERE WILL BE THE THREAT OF AN ISOLATED TORNADO...ESPECIALLY ACROSS THE NORTHEAST SOUTH PLAINS AND FAR SOUTHERN TEXAS PANHANDLE WHERE LOW LEVEL WIND FIELDS WILL BE MOST FAVORABLE. THUNDERSTORMS ARE EXPECTED TO ORGANIZE INTO SMALL CLUSTERS BY LATE THIS EVENING WITH THE PRIMARY THREAT BECOMING STRONG DAMAGING WINDS ACROSS MAINLY THE ROLLING PLAINS. .DAYS TWO THROUGH SEVEN... SEVERE CONVECTION IS POSSIBLE FRIDAY THROUGH SUNDAY. ON FRIDAY...CONDITIONS WILL BE FAVORABLE FOR WIDESPREAD SEVERE THUNDERSTORM DEVELOPMENT. LIFT FROM AN APPROACHING UPPER LEVEL TROUGH...COMBINED WITH MOISTURE AND EXTREME INSTABILITY ALONG AND EAST OF A DRYLINE WILL PROVIDE THE POTENTIAL FOR EXPLOSIVE THUNDERSTORM DEVELOPMENT DURING THE AFTERNOON. THE DRYLINE IS EXPECTED TO MOVE FROM THE WESTERN TO THE CENTRAL COUNTIES DURING THE AFTERNOON. THE THREAT FOR SEVERE THUNDERSTORMS WILL CONTINUE ACROSS THE AREA ON SATURDAY BEFORE SHIFTING EAST INTO THE ROLLING PLAINS BY SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON INTO TONIGHT.
In the hours before
Local storm report, Jun 9, 6:37 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
637 PM CDT THU JUN 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 3 NE ABERNATHY 33.87N 101.81W
06/09/2005 2.50 INCH HALE TX STORM CHASER
&&
GSLocal storm report, Jun 9, 6:44 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
644 PM CDT THU JUN 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HAIL 4 NE ABERNATHY 33.88N 101.80W
06/09/2005 4.00 INCH HALE TX STORM CHASER
0638 PM HAIL 9 E ABERNATHY 33.84N 101.69W
06/09/2005 1.75 INCH HALE TX STORM CHASER
&&
GSLocal storm report, Jun 9, 6:49 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
649 PM CDT THU JUN 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 3 E PLAINVIEW 34.19N 101.67W
06/09/2005 2.75 INCH HALE TX BROADCAST MEDIA
&&
GSLocal storm report, Jun 9, 7:01 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
701 PM CDT THU JUN 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL 2 NE PLAINVIEW 34.21N 101.70W
06/09/2005 2.75 INCH HALE TX LAW ENFORCEMENT
&&
GSLocal storm report, Jun 9, 7:12 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
712 PM CDT THU JUN 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG PETERSBURG 33.87N 101.60W
06/09/2005 HALE TX PUBLIC
LARGE TREE LIMB DOWN
0704 PM HAIL TULIA 34.54N 101.77W
06/09/2005 1.00 INCH SWISHER TX LAW ENFORCEMENT
&&
GSLocal storm report, Jun 9, 7:19 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
719 PM CDT THU JUN 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL TULIA 34.54N 101.77W
06/09/2005 0.88 INCH SWISHER TX CO-OP OBSERVER
&&
GSThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:07 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe | 53 min |
| Jun 9, 7:28 PM CDT | Tornado Warning | LUB | Hale | 17 min |
| Jun 9, 7:30 PM CDT | Severe Thunderstorm Warning | LUB | Swisher | 36 min |
| Jun 9, 7:59 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock | 31 min |
| Jun 9, 8:00 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe | 60 min |
| Jun 9, 8:07 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 53 min |
| Jun 9, 8:09 PM CDT | Tornado Warning | LUB | Floyd | 51 min |
| Jun 9, 8:17 PM CDT | Severe Thunderstorm Warning | LUB | Crosby | 58 min |
| Jun 9, 8:49 PM CDT | Flash Flood Warning | LUB | Floyd | 3 hr |
| Jun 9, 8:52 PM CDT | Tornado Warning | LUB | Crosby | 23 min |
| Jun 9, 9:00 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe | 45 min |
| Jun 9, 9:01 PM CDT | Tornado Warning | LUB | Floyd | 29 min |
| Jun 9, 9:11 PM CDT | Tornado Warning | LUB | Crosby | 49 min |
| Jun 9, 9:19 PM CDT | Severe Thunderstorm Warning | LUB | Hall | 56 min |
| Jun 9, 9:24 PM CDT | Severe Thunderstorm Warning | LUB | Floyd | 66 min |
| Jun 9, 9:39 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Motley | 66 min |
| Jun 9, 9:55 PM CDT | Tornado Warning | LUB | Dickens | 50 min |
| Jun 9, 10:01 PM CDT | Severe Thunderstorm Warning | LUB | Crosby | 59 min |
| Jun 9, 10:23 PM CDT | Severe Thunderstorm Warning | LUB | Childress | 52 min |
| Jun 9, 10:46 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Motley | 59 min |
| Jun 9, 11:11 PM CDT | Severe Thunderstorm Warning | LUB | King | 64 min |
| Jun 9, 11:19 PM CDT | Severe Thunderstorm Warning | LUB | Cottle | 56 min |
| Jun 9, 11:47 PM CDT | Severe Thunderstorm Warning | LUB | Dickens | 40 min |
| Jun 10, 11:17 AM CDT | Severe Thunderstorm Warning | LUB | Hale, Swisher | 43 min |
| Jun 10, 11:26 AM CDT | Severe Thunderstorm Warning | LUB | Briscoe | 49 min |
| Jun 10, 12:05 PM CDT | Severe Thunderstorm Warning | LUB | Swisher | 55 min |
| Jun 10, 12:14 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe | 31 min |
| Jun 10, 12:57 PM CDT | Severe Thunderstorm Warning | LUB | Hall | 48 min |
| Jun 10, 4:50 PM CDT | Severe Thunderstorm Warning | LUB | Castro | 55 min |
Nearby
Tornado Warnings in Texas, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.